Thank you, everyone.
LFW, it's good to hear that your husband effectively manages his bp with the thyroid with no issue. The doc made it sound (unintentionally, I think) like the thyroid was always going to worsen the bp, and then the meds would be harder to manage on top of it. I was pretty freaked. I was hoping what he really meant was that the thyroid was currently
worsening the bp. I'll try and relax about
it a bit though. I was hoping my hair would stop coming out in hunks though.
I am exaggerating slightly here.
Michele: You should definitely talk to your doc! I was just living with it for months too! Finally I just got sick of it. I like to knit and I just got sick of not being able to knit for more than ten or fifteen minutes. He didn't even say he could do anything about
it, though, incidentally. I don't know if it will get better or not. But if you have it in both hands, it's worth checking out.
Sukay, Thank you again for the support. I'm hoping the rollercoaster won't last too much longer. Hang tough. You're so bad. *laughing*
Hugs all around.
SerafenaCo-Moderator, Bipolar Forum